Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On a Certain Algebra of Quantum Mechanics

A. Adrian Albert
Annals of Mathematics
Second Series, Vol. 35, No. 1 (Jan., 1934), pp. 65-73
Published by: Annals of Mathematics
DOI: 10.2307/1968118
Stable URL: http://www.jstor.org/stable/1968118
Page Count: 9
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On a Certain Algebra of Quantum Mechanics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73